Alert archive / Alabama / Tornado Warnings in 2011
Tornado Warning 132, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Apr 27, 2011, 8:18 PM CDT for Calhoun County, Cherokee County, Cleburne County, Alabama. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2011, 8:18 PM CDT (01:18 UTC)
- Expired
- Apr 27, 2011, 9:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Calhoun County, AL, Cherokee County, AL, Cleburne County, AL
The radar
The Atlanta radar (KFFC), 113 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 1:42 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.3 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1215 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1433 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 408 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 15.2
The text
As transmitted, in the capitals the NWS used until 2016.
844
WFUS54 KBMX 280118
TORBMX
ALC015-019-029-280200-
/O.NEW.KBMX.TO.W.0132.110428T0118Z-110428T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
818 PM CDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN CALHOUN COUNTY IN EAST CENTRAL ALABAMA...
SOUTHEASTERN CHEROKEE COUNTY IN NORTHEAST ALABAMA...
NORTH CENTRAL CLEBURNE COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 900 PM CDT
* AT 813 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM
WAS LOCATED NEAR SAKS...AND MOVING NORTHEAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
PIEDMONT...MARS HILLS...LIBERTY HILL...OAK LEVEL...SPRING GARDEN...
ELLISVILLE AND BORDEN SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3410 8541 3397 8539 3379 8535 3369 8558
3395 8581 3394 8574 3400 8574 3422 8544
TIME...MOT...LOC 0118Z 239DEG 53KT 3377 8579
$$
032 follow-up statements
489
WWUS54 KBMX 280133
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
833 PM CDT WED APR 27 2011
ALC015-019-029-280200-
/O.CON.KBMX.TO.W.0132.000000T0000Z-110428T0200Z/
CLEBURNE AL-CALHOUN AL-CHEROKEE AL-
833 PM CDT WED APR 27 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN CHEROKEE...
NORTHEASTERN CALHOUN AND NORTH CENTRAL CLEBURNE COUNTIES UNTIL 900 PM
CDT...
AT 831 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR PIEDMONT...MOVING NORTHEAST AT 60 MPH.
LOCATIONS IMPACTED INCLUDE...
MARS HILLS...OAK LEVEL...SPRING GARDEN AND BORDEN SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3377 8563 3392 8571 3422 8544 3410 8541
3397 8539 3379 8535
TIME...MOT...LOC 0133Z 239DEG 53KT 3387 8559
$$
03437
WWUS54 KBMX 280144
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
844 PM CDT WED APR 27 2011
ALC015-019-029-280200-
/O.CON.KBMX.TO.W.0132.000000T0000Z-110428T0200Z/
CLEBURNE AL-CALHOUN AL-CHEROKEE AL-
844 PM CDT WED APR 27 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN CHEROKEE...
EXTREME NORTHEASTERN CALHOUN AND NORTH CENTRAL CLEBURNE COUNTIES
UNTIL 900 PM CDT...
AT 840 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 7 MILES NORTHWEST OF MARS HILLS...OR 8 MILES EAST
OF PIEDMONT...MOVING NORTHEAST AT 60 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHEASTERN CLEBURNE AND EXTREME
SOUTHEASTERN CHEROKEE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3382 8550 3393 8558 3417 8544 3410 8541
3397 8539 3379 8535
TIME...MOT...LOC 0144Z 239DEG 53KT 3395 8542
$$
03What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 27, 6:36 PM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Apr 27, 6:36 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 636 PM CDT WED APR 27 2011 ...SIGNIFICANT SEVERE WEATHER OUTBREAK ONGOING... .UPDATE...AVIATION DISCUSSION. .DISCUSSION... A VERY DANGEROUS SITUATION IS CURRENTLY UNFOLDING ACROSS CENTRAL ALABAMA...AND SUPERCELLS HAVE ERUPTED ACROSS THE NORTHERN AND WESTERN SECTIONS OF THE CWA THIS AFTERNOON. A FEW TORNADOES HAVE ALREADY TOUCHED DOWN...AND REPORTS OF MAJOR DAMAGE ARE STARTING TO COME IN. THE 18Z SPECIAL SOUNDING THAT WAS PERFORMED PRESENTS A DESTRUCTIVE SETUP...WITH 2700J/KG OF CAPE...EXTREMELY STEEP LAPSE RATES...AND DRY AIR ALOFT. 0-3 KM HELICITY VALUES ARE ALMOST 700. THE PARAMETERS WILL ONLY WORSEN AS WE GO THROUGHOUT THE REST OF THE AFTERNOON AND EVENING. THE TIME FRAME FOR THE WORST SEVERE WEATHER WILL PERSIST THROUGH THE EARLY AFTERNOON HOURS FOR NORTHWEST SECTIONS OF THE STATE...ROUGHLY FROM 2PM TO 8PM...CENTRAL PORTIONS OF THE STATE...INCLUDING THE BIRMINGHAM METRO AREA...FROM 4PM TO 10PM...AND THE SOUTHEAST SECTIONS FROM 6PM TO 2AM. I CANNOT STRESS HOW SERIOUS THIS SITUATION IS. DO WHATEVER YOU CAN TO PROTECT YOUR LIFE AND PROPERTY NOW...YOUR LIFE MAY DEPEND ON IT! ALL WEATHER WILL CLEAR THE AREA AFTER 6Z TONIGHT...SO THE CLEANUP PROCESS CAN BEGIN. 56/GOGGINS && .AVIATION...00Z TAF DISCUSSION. LOOKING FOR TORNADIC THUNDERSTORMS TO CONTINUE THIS EVENING. ONE TORNADO ALREADY OVER THE VICINITY OF TUSCALOOSA AND BIRMINGHAM AIRPORTS. THANKFULLY...THE END IS NEAR AS A BOUNDARY WILL BEGIN TO PUSH THROUGH FROM THE WEST ENDING THE THREAT OF THUNDERSTORMS. CURRENT THINKING IS THAT THE LINE WILL EXIT CENTRAL ALABAMA BY 06Z. IMPROVEMENTS IN THE WEATHER ARE EXPECTED AFTER THIS BOUNDARY MOVES THROUGH. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. 10/ARM && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK... CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE... COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE... JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION... MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL... SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA... TUSCALOOSA...WALKER...WINSTON. FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING COUNTIES: FAYETTE...LAMAR...MARION...WALKER...WINSTON. && 56
Hazardous weather outlook, Apr 27, 1:27 PM CDT, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 127 PM CDT WED APR 27 2011 ALZ011>015-017>050-281828- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 127 PM CDT WED APR 27 2011 ...TORNADO OUTBREAK LIKELY THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SEVERE WEATHER OUTBREAK IS LIKELY TODAY FOR ALL OF CENTRAL ALABAMA. STRONG...LONG LIVED TORNADOES...DAMAGING WINDS...AND VERY LARGE HAIL ARE ALL POSSIBLE. TORNADIC SUPERCELLS ARE EXPECTED TO BEGIN DEVELOPING ALONG THE MISSISSIPPI-ALABAMA STATE LINE BETWEEN 2 AND 3 PM...AND THIS THREAT WILL GRADUALLY SHIFT EASTWARD THROUGH THE AFTERNOON AND EVENING HOURS...POTENTIALLY REACHING THE INTERSTATE 65 CORRIDOR BETWEEN 4 AND 6 PM. CURRENT THINKING IS A LINE OF SEVERE THUNDERSTORMS WILL DEVELOP LATE THIS EVENING AND TRAVERSE THE EASTERN HALF OF THE BIRMINGHAM COUNTY WARNING AREA...EXITING INTO GEORGIA BY 6 AM...AFFECTIVELY ENDING THE SEVERE WEATHER THREAT FOR CENTRAL ALABAMA. THIS IS POTENTIALLY A VERY DANGEROUS SCENARIO FOR ANYONE IN CENTRAL ALABAMA. NOW IS THE TIME TO REVIEW YOUR SEVERE WEATHER ACTION PLAN AND BE PREPARED TO TAKE QUICK ACTION WHEN WATCHES AND WARNINGS ARE EVENTUALLY ISSUED. LOCALIZED TORRENTIAL RAINFALL IS ALSO POSSIBLE THROUGH TONIGHT. A FEW INCHES OF RAINFALL MAY OCCUR IN A SHORT PERIOD OF TIME. ADDITIONALLY...MORE THAN ONE STORM MAY AFFECT THE SAME AREA. THIS MAY PRODUCE SOME LOCALIZED FLASH FLOODING. EVEN OUTSIDE OF THUNDERSTORM AREAS...STRONG GRADIENT WINDS ARE ALSO EXPECTED. SUSTAINED WINDS OF 15 TO 25 MPH ALONG WITH HIGHER GUSTS UP TO 35 MPH ARE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED THROUGH TONIGHT DUE TO THE TORNADO THREAT. 27
In the hours before
Local storm report, Apr 27, 6:23 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
623 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM TORNADO FULTONDALE 33.62N 86.80W
04/27/2011 JEFFERSON AL AMATEUR RADIO
TREES DOWN, ROOFS OFF OF HOUSES, AND POWERLINES DOWN
ACROSS I65 AND US31.
&&
DSLocal storm report, Apr 27, 6:39 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
639 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM TORNADO MULGA 33.55N 86.98W
04/27/2011 JEFFERSON AL AMATEUR RADIO
DAMAGE TO HOUSES ON AL 269.
&&
DSLocal storm report, Apr 27, 7:25 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
725 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TORNADO OHATCHEE 33.78N 86.02W
04/27/2011 CALHOUN AL LAW ENFORCEMENT
MULTIPLE DAMAGE LOCATIONS IN AND AROUND OHATCHEE.
&&
JTLocal storm report, Apr 27, 8:11 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
811 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM TORNADO HAMILTON 34.14N 87.98W
04/27/2011 MARION AL EMERGENCY MNGR
TORNADO REPORTED ON THE GROUD JUST WEST OF THE MARION
COUNTY AIRPORT IN HAMILTON.
0328 PM TORNADO HACKLEBURG 34.27N 87.83W
04/27/2011 MARION AL EMERGENCY MNGR
TORNADO ON GROUND JUST MOVED THROUGH DOWNTOWN HACLEBURG.
IN NOW NORTH OF 345.
0405 PM TORNADO LUBBUB 33.43N 87.87W
04/27/2011 PICKENS AL LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS TORNADO ON THE GROUND IN PICKENS
COUNTY MOVING TOWARD BROWNVILLE COMMUNITY.
0420 PM TORNADO N GEIGER 32.87N 88.31W
04/27/2011 SUMTER AL FIRE DEPT/RESCUE
DAMAGE PATH REPORTED JUST NORTH OF GEIGER. EMERGENCY
RESPONDERS ENROUTE.
0420 PM TORNADO 1 E MOORES BRIDGE 33.45N 87.78W
04/27/2011 TUSCALOOSA AL EMERGENCY MNGR
DAMAGE IN THE OLD MOORES BRIDGE AREA.
0421 PM HAIL BERRY 33.66N 87.61W
04/27/2011 E0.50 INCH FAYETTE AL EMERGENCY MNGR
0427 PM TORNADO 1 N BERRY 33.68N 87.61W
04/27/2011 FAYETTE AL EMERGENCY MNGR
DEBRIS FALLING FROM SKY.
0433 PM TORNADO 3 NW CLINTON 32.94N 88.03W
04/27/2011 GREENE AL TRAINED SPOTTER
SPOTTER REPORTS TORNADO ON THE GROUND NEAR THE COMMUNITY
OF WEST GREENE.
0448 PM HAIL CORDOVA 33.76N 87.19W
04/27/2011 E2.75 INCH WALKER AL TRAINED SPOTTER
0507 PM TORNADO DORA 33.73N 87.08W
04/27/2011 WALKER AL TRAINED SPOTTER
TORNADO ON THE GROUND IN DORA.
0509 PM TORNADO TUSCALOOSA 33.24N 87.54W
04/27/2011 TUSCALOOSA AL AMATEUR RADIO
TORNADO ON THE GROUND ALONG HWY 82 NEAR THE MCFARLAND
MALL.
0512 PM TORNADO SMOKE RISE 33.89N 86.82W
04/27/2011 BLOUNT AL AMATEUR RADIO
TORNADO REPORTED ON THE GROUND NEAR EXIT 284 ON I-65 AT
PHILADELPHIA ROAD.
0546 PM TORNADO BLOUNTSVILLE 34.10N 86.58W
04/27/2011 BLOUNT AL EMERGENCY MNGR
*** 1 INJ *** MULTIPLE HOMES DESTROYED IN BLOUNTSVILLE.
ONE INJURY CONFIRMED AT THIS TIME.
0556 PM TORNADO HUEYTOWN 33.44N 87.00W
04/27/2011 JEFFERSON AL AMATEUR RADIO
MAJOR DAMAGE IN HUEYTOWN...HOUSES LEVELED.
0609 PM TORNADO FULTONDALE 33.62N 86.80W
04/27/2011 JEFFERSON AL AMATEUR RADIO
TREES DOWN, ROOFS OFF OF HOUSES, AND POWERLINES DOWN
ACROSS I65 AND US31.
0627 PM TORNADO MULGA 33.55N 86.98W
04/27/2011 JEFFERSON AL AMATEUR RADIO
DAMAGE TO HOUSES ON AL 269.
0715 PM TORNADO OHATCHEE 33.78N 86.02W
04/27/2011 CALHOUN AL LAW ENFORCEMENT
MULTIPLE DAMAGE LOCATIONS IN AND AROUND OHATCHEE.
&&
DSLocal storm report, Apr 27, 8:15 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
815 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM TORNADO NW JACKSONVILLE 33.81N 85.76W
04/27/2011 CALHOUN AL EMERGENCY MNGR
MT GILEAD COMMUNITY IS COMPLETELY IMPASSABLE EVEN ON
FOOT.
&&
JTLocal storm report, Apr 27, 8:17 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
817 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM FUNNEL CLOUD LINCOLN 33.60N 86.14W
04/27/2011 TALLADEGA AL EMERGENCY MNGR
IN THE CITY LIMITS OF LINCOLN.
&&
JTThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:07 PM CDT | Tornado Warning | BMX | Bibb, Chilton, Shelby | 53 min |
| Apr 27, 7:17 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Marion, Walker, Winston | 43 min |
| Apr 27, 7:17 PM CDT | Tornado Warning | BMX | Calhoun, Cherokee, Etowah | 43 min |
| Apr 27, 7:28 PM CDT | Tornado Warning | BMX | Hale, Marengo, Sumter | 62 min |
| Apr 27, 7:31 PM CDT | Tornado Warning | BMX | Calhoun, Cleburne, Etowah, St. Clair, Shelby, Talladega | 59 min |
| Apr 27, 7:33 PM CDT | Tornado Warning | BMX | Autauga, Coosa, Elmore, Tallapoosa | 57 min |
| Apr 27, 7:54 PM CDT | Tornado Warning | BMX | St. Clair, Shelby, Talladega | 51 min |
| Apr 27, 8:02 PM CDT | Tornado Warning | BMX | Clay, Cleburne, Coosa, Randolph, Tallapoosa | 58 min |
| Apr 27, 8:03 PM CDT | Tornado Warning | BMX | Blount | 15 min |
| Apr 27, 8:11 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Sumter | 64 min |
| Apr 27, 8:17 PM CDT | Tornado Warning | BMX | Dallas, Hale, Marengo, Perry | 58 min |
| Apr 27, 8:20 PM CDT | Tornado Warning | BMX | Chambers, Elmore, Lee, Tallapoosa | 55 min |
| Apr 27, 8:21 PM CDT | Tornado Warning | BMX | Calhoun, St. Clair, Talladega | 21 min |
| Apr 27, 9:00 PM CDT | Tornado Warning | BMX | Chambers | 60 min |
| Apr 27, 9:03 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 42 min |
| Apr 27, 9:03 PM CDT | Tornado Warning | BMX | Autauga, Chilton, Dallas, Perry | 57 min |
| Apr 27, 9:36 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Hale, Marengo, Perry | 54 min |
| Apr 27, 9:37 PM CDT | Tornado Warning | BMX | Chambers, Lee, Tallapoosa | 38 min |
| Apr 27, 9:46 PM CDT | Tornado Warning | BMX | Chilton, Coosa, Tallapoosa | 37 min |
| Apr 27, 9:51 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Etowah | 39 min |
| Apr 27, 9:55 PM CDT | Areal Flood Advisory | BMX | Dallas, Marengo, Perry | 3 hr |
| Apr 27, 10:18 PM CDT | Severe Thunderstorm Warning | BMX | Lee | 27 min |
| Apr 27, 10:31 PM CDT | Tornado Warning | BMX | Lee | 12 min |
| Apr 27, 10:39 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Clay, Coosa, Elmore, Randolph, Tallapoosa | 49 min |
| Apr 27, 11:15 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Lowndes | 45 min |
| Apr 27, 11:31 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore, Lowndes, Montgomery | 44 min |
| Apr 28, 12:01 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Bullock, Elmore, Lee, Lowndes, Macon and 3 more | 49 min |
Nearby
Tornado Warnings in Alabama, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.